MAUDE Adverse Event Report: TELEFLEX MEDICAL HEMOCLIP PLUS TITANIUM LIGATING CLIPS; CLIP, IMPLANTABLE

TELEFLEX MEDICAL HEMOCLIP PLUS TITANIUM LIGATING CLIPS; CLIP, IMPLANTABLE
Model Number IPN915128
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
Operating room has found the outer plastic package of item 533862 with a hole in it.Product defect.
 
Additional Manufacturer Narrative
(b)(4).The device history review for the product hp ti ml 10/cart 120/box lot# 73c2100951 investigation did not show issues related to the complaint.
 
Event or Problem Description
Or has found the outer plastic package of item 533862 with a hole in it.Product defect.
 
Additional Manufacturer Narrative
Qn#(b)(4).The customer returned one unit 533862 hp ti ml 10/cart 120/box for investigation.The cartridge was returned in its original packaging.There was a hole in the package and it appeared that the package had been slightly crushed.The sample was sent to the manufacturing site for further evaluation.There are current controls in place to detect holes in packaging.It is unlikely that the observed damage was present at the time of manufacturing.It appears that the packaging most likely got broken due to storage/shipping conditions.Reference file (b)(4) for investigation photos and file (b)(4)_tecateinvestigation for the manufacturing site's investigation.A corrective action is not required at this time since storage/shipping conditions appeared to have caused this issue.The reported complaint of "broken package - sterility compromised" was confirmed.The cartridge was returned in its original packaging.There was a hole in the package and it appeared that the package had been slightly crushed.The sample was sent to the manufacturing site for further evaluation.There are current controls in place to detect holes in packaging.It is unlikely that the observed damage was present at the time of manufacturing.It appears that the packaging most likely got broken due to storage/shipping conditions.Teleflex will continue to monitor and trend on complaints of this nature.

Brand Name
HEMOCLIP PLUS TITANIUM LIGATING CLIPS
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key13952501
Report Number3003898360-2022-00113
Device Sequence Number4524120
Product Code FZP
UDI-Device Identifier24026704696226
UDI-Public24026704696226
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K132658
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2026
Device Model NumberIPN915128
Device Catalogue Number533862
Device Lot Number73C2100951
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2022
Supplement Date Received by Manufacturer05/11/2022
Initial Report FDA Received Date03/30/2022
Supplement Report FDA Received Date05/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown